Studies of nonparallel stability of boundary layer

Xia, Hao, Tang, Deng-bin and Lu, Chang-gen (2001) Studies of nonparallel stability of boundary layer. Acta Aerodynamica Sinica, 19 (2). pp. 186-190. ISSN 0258-1825

Full text not available from this repository.

Abstract

In this article the nonparallel stability of the boundary layer is investigated effectively by using the parabolized stability equations (PSE). With the coordinate transformation, the finitely expanded out-boundary condition, and the finite difference technique in both x-coordinate and y-coordinate, the evolution of Tollmien-Schlichting waves are presented which are comparable with the Orr-Sommerfeld equations (OSE) results and PSE results by spectral method.

Item Type: Article
Keywords: Boundary layer; Mathematical analysis; Aerodynamics; Spectra; Waves; Coordinates
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Related URLs:
Depositing User: Hao Xia
Date Deposited: 06 Feb 2012 20:32
Last Modified: 26 Jun 2012 11:43
URI: http://sro.sussex.ac.uk/id/eprint/26520
📧 Request an update